# SDR JJBA20220707004

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 44,952 hours, 28,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: B6245
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP	R/R SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSY. OPS CHECK SAT
